Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • Anonymous
      Post count: 93172

      I think yo and me are on this BB at the same time!

      Yes I’ve heard of people with symptoms after stabilization- some of them actually did not have Grave’s but other types of acute froms of thyroid problems. That’s why I wrote that.
      I do know that others have had bad side-effects from their meds too.
      You could try the other med, too. You may also be experiencing residuals due to being on the high side- I am in the high side too, and my doc warned me that the thyroid can “spurt” when in the high range, and cause symptoms like hyper, but blood results are normal. Do you take your meds in the morn or at night- with water or with something else- at the same time or different times?

      Good Luck,

      Ron

      Anonymous
        Post count: 93172

        Hi Ron,

        My doctor has actually normalized me a bit on the high side (he says it protects your eyes.) I am definately not hypo. My blood pressure has always been a little low cause I’ve always been athletic. I have been pretty stable for a few months now. You seems to post here a lot, have you heard of anyone else experiencing symptoms after they are stabilized?

        Lisa

      Viewing 2 posts - 1 through 2 (of 2 total)
      • You must be logged in to reply to this topic.